Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized zeta-functions for Axiom ${\text{A}}$ basic sets


Author: D. Ruelle
Journal: Bull. Amer. Math. Soc. 82 (1976), 153-156
MSC (1970): Primary 58F20; Secondary 82A05
DOI: https://doi.org/10.1090/S0002-9904-1976-14003-7
MathSciNet review: 0400311
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Araki, Gibbs states of a one dimensional quantum lattice, Comm. Math. Phys. 14 (1969), 120-157. MR 42 #8834. MR 273958
  • 2. R. Bowen, Markov partitions for Axiom A diffeomorphisms, Amer. J. Math. 92 (1970), 725-747. MR 43 #2740. MR 277003
  • 3. R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math. 95 (1973), 429-460. MR 49 #4041. MR 339281
  • 4. R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms (to appear). MR 442989
  • 5. R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202. MR 380889
  • 6. A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), 215-220. MR 44 #5982. MR 288786
  • 7. D. Ruelle, Statistical mechanics of a one-dimensional lattice gas, Comm. Math. Phys. 9 (1968), 267-278. MR 38 #3013. MR 234697
  • 8. D. Ruelle, Statistical mechanics on a compact set with Z, Bull Amer. Math. Soc. 78 (1972), 988-991; Trans. Amer. Math. Soc. 185 (1973), 237-251. MR 47 #4292. MR 315743
  • 9. D. Ruelle, A measures associated with Axiom A attractors, Amer. J. Math. (to appear). MR 415683
  • 10. D. Ruelle, Notes on classical statistical mechanics (to appear).
  • 11. Ja. G. Sinaĭ, Construction of Markov partitionings, Funkcional. Anal. i Priložen. 2 (1968), no. 3, 70-80 = Functional Anal. Appl. 2 (1968), 39-52. MR 40 #3591. MR 250352
  • 12. Ja. G. Sinaĭ, Gibbsian measures in ergodic theory, Uspehi Mat. Nauk 27 (1972), no. 4 (166), 21-64 = Russian Math. Surveys 27 (1972), no. 4, 21-70. MR 399421
  • 13. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598; erratum 139, p. 1593. MR 228014
  • 14. P. Walters, A variational principle for the pressure of continuous transformations (to appear). MR 390180

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F20, 82A05

Retrieve articles in all journals with MSC (1970): 58F20, 82A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14003-7

American Mathematical Society